Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/3340
Title: A Nonstandard Proof of the Banach-Steinhaus Theorem
Authors: Vera Sereno, Edith M.
Vera Mendoza, Rigoberto
Keywords: Banach-Steinhaus TheoremNonstandard Analysis
Issue Date: 2009
Publisher: EUT - Edizioni Università di Trieste
Source: Vera Sereno, Edith M.; Vera Mendoza, Rigoberto, "A Nonstandard Proof of the Banach-Steinhaus Theorem" in 'Rendiconti dell'Istituto di Matematica dell'Università di Trieste. An International Journal of Mathematics', 40 (2008), pp.185-188
Series/Report no.: Rendiconti dell'Istituto di Matematica dell'Università di Trieste. An International Journal of Mathematics
40 (2008)
Abstract: The Banach-Steinhaus theorem, also known as Uniform Boundedness Principle, has a standard proof a little bit too long. In this article we will give a real short proof using the nonstandard analysis technique.
Description: pp. 185-188
URI: http://hdl.handle.net/10077/3340
ISSN: 00494704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.40 (2008)

Files in This Item:
File Description SizeFormat 
RIMUT_40_2008_notice.pdf166.3 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

1,190
checked on Oct 15, 2018

Download(s)

29
checked on Oct 15, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.